# SDR YENA2023030700214

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 144
- Aircraft time: 39,369 hours, 25,518 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN SHEAR CLIP LOCATED IN FR 84 AND BETWEEN STRG 27R/28R AT CF III INTERNAL STRUCTURE AFT CARGO COMPARTMENT; ALL WORK ACCOMPLISHED ON TOMEX NRC 00095: CORROSION IN SHEAR CLIP LOCATED IN FR 84 AND BETWEEN STRG 27R/28R AT CF III INTERNAL STRUCTURE THE AFT CARGO COMPARTMENT WAS REMOVED PER EMB-190 SRM 51-10-03, SRM 51-12-01, EVALUATED DUE TO EXCESSIVE CORROSION IS CLASSIFLICATED AS NON-REPAIRABLE DAMAGE AND WAS REPLACED PER EMB-190 SRM 51-10-02, EMB-190 SRM 51-41-02, SRM 51-41-01 AND DWG 170-66017-001 REV A. (CONSIDERED AS A MAOR REPAIR)
